Pregnant or birth control side effect?

Patient

Q: I was on depo for 6 months, and about a week after my last round ran out I switched to sprintec. I had unprotected sex multiple times during the switch. I had my period almost the entire time I was on depo, so I don't know when I'm supposed to start. I have been on sprintec for a month and have not had a period. I am extremely tired, have mild cramping, I am always hungry, have severe breast tenderness/pain and enlargement, and extreme nausea to the point it wakes me up in the mornings. I haven't taken a hpt because I do not know when I will have missed my period. Is this early pregnancy or side effects of the birth control? }

Symptoms:  Breast tenderness
Nausea
Mild cramping
Fatigue
Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Yesterday I had a ultrasound appointment and my doctor stated that the baby hadn't grown in weight for a week and als...

Q: Does the morning after pill still work during ovulation? I had sex yesterday and the condom broke, I took ellaone 30 ...

Q: I am 16 and I have had protected sex every time I have had it and he has never came inside me even with the condom on...

Q: Hi dunno how to really say this but here goes for 3 days since my ovulation I've been sleepin with my partner cus we ...

Q: I've had a 2day period. Light flow stopping & starting with bright red then brown blood. I've always had 6 day pe...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews